Alert archive / Hawaii / Gale Warnings in 2015

Gale Warning 3, NWS Honolulu, HI

February 13, 2015

NWS Honolulu, HI issued this gale warning at Feb 13, 2015, 3:37 PM HST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2015, 3:37 PM HST (01:37 UTC)
Expired
Feb 14, 2015, 9:46 PM HST
In force
30 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WHHW70 PHFO 140137
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 PM HST FRI FEB 13 2015

PHZ110>116-141445-
/O.UPG.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
/O.NEW.PHFO.GL.W.0003.150214T0137Z-150215T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-
337 PM HST FRI FEB 13 2015

...GALE WARNING IN EFFECT UNTIL 6 PM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND SEAS...THROUGH LATE SATURDAY AFTERNOON...SOUTHWEST
WINDS UP TO 35 KNOTS...WITH GUSTS UP TO 50 KNOTS. VERY ROUGH SEAS
14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ124-141445-
/O.EXT.PHFO.SC.Y.0011.150214T0137Z-150215T0400Z/
BIG ISLAND SOUTHEAST WATERS-
337 PM HST FRI FEB 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
SATURDAY. 

WINDS AND SEAS...THROUGH LATE SATURDAY AFTERNOON...SOUTHWEST
WINDS UP TO 30 KNOTS...WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 
12 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ117>123-141445-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
337 PM HST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

WINDS AND SEAS...THROUGH LATE SATURDAY AFTERNOON...SOUTHWEST WINDS
30 TO 35 KNOTS...WITH GUSTS UP TO 50 KNOTS. VERY ROUGH SEAS 10 TO
19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
6 follow-up statements
889 
WHHW70 PHFO 141331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST SAT FEB 14 2015

PHZ117-120-150245-
/O.UPG.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
/O.EXA.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL-
331 AM HST SAT FEB 14 2015

...GALE WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS UP
  TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>116-150245-
/O.CON.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-
331 AM HST SAT FEB 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS UP
  TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 15 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ118-119-121>124-150245-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
331 AM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTH WINDS UP TO
  30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
171 
WHHW70 PHFO 141706
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
706 AM HST SAT FEB 14 2015

PHZ118-119-121-150400-
/O.UPG.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
/O.EXA.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-ALENUIHAHA CHANNEL-
706 AM HST SAT FEB 14 2015

...GALE WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS UP
  TO 35 KNOTS... WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 11 TO 16
  FEET. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>117-120-150400-
/O.CON.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL-
706 AM HST SAT FEB 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS 
  UP TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 14 TO 19 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ122>124-150400-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
706 AM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS UP 
  TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 16 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
373 
WHHW70 PHFO 141945
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
945 AM HST SAT FEB 14 2015

PHZ110>113-150400-
/O.CAN.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
/O.EXA.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-
945 AM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...WEST WINDS UP TO
  30 KNOTS...WITH GUSTS UP TO 40 KNOTS. ROUGH SEAS TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ114>121-150400-
/O.CON.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
945 AM HST SAT FEB 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS UP
  TO 35 KNOTS... WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS TO 16 FEET.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ122>124-150400-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
945 AM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...SOUTHWEST WINDS UP
  TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
814 
WHHW70 PHFO 150201
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
401 PM HST SAT FEB 14 2015

PHZ118>120-150800-
/O.CAN.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
/O.EXB.PHFO.SC.Y.0011.000000T0000Z-150215T0800Z/
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
401 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM HST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM HST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS UP
  TO 30 KNOTS... WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 10 TO 12
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ114>117-151515-
/O.CAN.PHFO.GL.W.0003.000000T0000Z-150215T0400Z/
/O.EXB.PHFO.SC.Y.0011.000000T0000Z-150216T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-
401 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...THROUGH 6 AM HST SUNDAY...WEST WINDS 15 TO 25 KT.

* SEAS...10 TO 15 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ122-124-150800-
/O.UPG.PHFO.SC.Y.0011.000000T0000Z-150215T0400Z/
/O.EXB.PHFO.GL.W.0003.000000T0000Z-150215T0800Z/
BIG ISLAND WINDWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
401 PM HST SAT FEB 14 2015

...GALE WARNING IN EFFECT UNTIL 10 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM HST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS 
  25 TO 35 KNOTS... WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 10 TO 
  18 FEET. 

BEGINNING LATE THIS AFTERNOON...SOUTHWEST WINDS 25 TO 35 KNOTS...
  WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 12 TO 18 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ121-150800-
/O.EXT.PHFO.GL.W.0003.000000T0000Z-150215T0800Z/
ALENUIHAHA CHANNEL-
401 PM HST SAT FEB 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 PM HST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM HST THIS EVENING. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS 
  UP TO 35 KNOTS... WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 16 TO 
  19 FEET. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ123-150800-
/O.EXT.PHFO.SC.Y.0011.000000T0000Z-150215T0800Z/
BIG ISLAND LEEWARD WATERS-
401 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS 
  15 TO 30 KNOTS... WITH GUSTS UP TO 40 KNOTS. ROUGH SEAS 8 TO 
  15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>113-151515-
/O.EXT.PHFO.SC.Y.0011.000000T0000Z-150216T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-
401 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS...THROUGH 6 AM HST SUNDAY...WEST TO NORTHWEST WINDS 15 TO
  25 KT.

* SEAS...10 TO 15 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
941 
WHHW70 PHFO 150350
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
550 PM HST SAT FEB 14 2015

PHZ123-150800-
/O.UPG.PHFO.SC.Y.0011.000000T0000Z-150215T0800Z/
/O.EXA.PHFO.GL.W.0003.000000T0000Z-150215T0800Z/
BIG ISLAND LEEWARD WATERS-
550 PM HST SAT FEB 14 2015

...GALE WARNING IN EFFECT UNTIL 10 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM HST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS TO
  35 KNOTS... WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 10 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ121-122-124-150800-
/O.CON.PHFO.GL.W.0003.000000T0000Z-150215T0800Z/
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
550 PM HST SAT FEB 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM HST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM HST THIS EVENING. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS TO
  35 KNOTS... WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 10 TO 18 FEET.

BEGINNING LATE THIS AFTERNOON...SOUTHWEST WINDS 25 TO 35 KNOTS...
 WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 12 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ118>120-150800-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150215T0800Z/
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
550 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH LATE THIS EVENING...SOUTHWEST WINDS 25
  TO 30 KNOTS. ROUGH SEAS 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>117-151700-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150216T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
550 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...THROUGH 6 AM HST SUNDAY...WEST TO NORTHWEST WINDS
  15 TO 25 KT. SEAS BUILDING TO 10 TO 15 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
040 
WHHW70 PHFO 150746
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
946 PM HST SAT FEB 14 2015

PHZ121>124-152100-
/O.CAN.PHFO.GL.W.0003.000000T0000Z-150215T0800Z/
/O.EXA.PHFO.SC.Y.0011.000000T0000Z-150216T1600Z/
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
946 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KNOTS...WITH ROUGH
  SEAS 6 TO 14 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ118>120-150900-
/O.CAN.PHFO.SC.Y.0011.000000T0000Z-150215T0800Z/
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
946 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PHZ110>117-152100-
/O.CON.PHFO.SC.Y.0011.000000T0000Z-150216T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
946 PM HST SAT FEB 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS...WITH ROUGH
  SEAS 7 TO 15 FEET. AN INCOMING NORTHWEST SWELL WILL ARRIVE
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 13, 10:30 AM HST, 5 hours 7 minutes earlier.

Area forecast discussion, Feb 13, 10:30 AM HST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1030 AM HST FRI FEB 13 2015

.SYNOPSIS...
AN APPROACHING COLD FRONT WILL BRING INCREASING SOUTHWEST WINDS AND
A FEW SHOWERS TODAY. THE FRONT WILL BRING INCREASING SHOWERS TO
KAUAI LATE TONIGHT...SPREADING TO OAHU AND MAUI COUNTY ON
SATURDAY...WITH A FEW BRIEFLY HEAVY DOWNPOURS POSSIBLE. WINDS WILL
BE ESPECIALLY GUSTY JUST AHEAD AND ALONG THE FRONT...WITH THE
STRONGEST GUSTS OCCURRING TO THE NORTH AND EAST OF THE MOUNTAINS. A
DRY AND COOL AIR MASS...AND LIGHT NORTH WINDS...WILL MOVE OVER THE
ISLANDS AFTER THE FRONT PASSES. WINDS WILL BECOME LIGHT AND
VARIABLE EARLY NEXT WEEK...WITH MOSTLY DRY CONDITIONS EXPECTED.

&&

.DISCUSSION...
INCREASING SW WINDS ARE DEVELOPING IN RESPONSE TO AN APPROACHING
FRONT AND DEVELOPING LOW. 24 HOUR PRESSURE TRENDS INDICATE THAT
SURFACE PRESSURES HAVE DROPPED 4 TO 5 MB AS THE DEVELOPING LOW
PASSES N OF THE ISLANDS. GLOBAL MODELS CONTINUE TO DEPICT STRONG
WINDS DEVELOPING IN THE LOWER LEVELS WITH 40 KT DEPICTED AT 850 MB
BY THIS EVENING. THIS SYNOPTIC SCENARIO WILL BRING THE POTENTIAL FOR
STRONG AND POTENTIALLY LOCALLY DAMAGING DOWNSLOPE GUSTS OVER AREAS
THAT LIE TO THE N AND E OF THE TERRAIN...AND A WIND ADVISORY IS NOW
IN EFFECT.

SHOWER ACTIVITY WILL ALSO INCREASE WITH THE ARRIVAL OF THE FRONT.
MODELS DEPICT THE POTENTIAL FOR LOCALIZED HEAVY SHOWERS ALONG THE
FRONT...WHICH WILL BE MOVING QUICKLY DOWN THE ISLAND CHAIN.
AND STRONG WIND GUSTS ACCOMPANYING THE LEADING EDGE OF THE COLD
FRONT. THE MODELS ALSO SHOW FAIR AGREEMENT IN THE TIMING OF THIS
FRONT...REACHING KAUAI COUNTY LATER TONIGHT...OAHU AND MAUI COUNTY
ON SATURDAY...AND GRADUALLY WEAKENING AS IT MOVES OVER THE BIG
ISLAND SATURDAY NIGHT.

A WEAK HIGH WILL PASS JUST N OF THE ISLANDS ON SUNDAY...AND SURFACE
WINDS WEAKEN AND TURN TO THE N AND NE. THIS WILL USHER IN A COOL
DRY AND STABLE AIR MASS THAT WILL LIMIT THE SHOWER CHANCES AND MAKE
IT FEEL CHILLY AS DEW POINTS ARE EXPECTED TO DROP INTO THE LOWER
50/S. A SURFACE RIDGE OVER THE ISLANDS WILL BRING LIGHT AND
VARIABLE WINDS AND MOSTLY DRY WEATHER AS WE START THE NEW WEEK.

&&

.AVIATION...
S-SW FLOW IN ADVANCE OF A COLD FRONT WILL RESULT IN SOME BRIEF MVFR
CIGS AND POSSIBLY MVFR VSBYS AT THE TAF SITES THROUGH 14/18Z. THE
EXCEPTION IS AT PHNY WHERE CIGS WILL LIKELY REMAIN MVFR OR LOWER
THROUGH 14/18Z. LATER TONIGHT...EXPECT PREVAILING MVFR CIGS AND
SCATTERED TO NUMEROUS SHRA TO DEVELOP AT PHLI...WITH THESE
CONDITIONS THEN SPREADING DOWN THE ISLAND CHAIN ON SATURDAY.

STRONG GUSTY S-SW WINDS WILL ALSO IMPACT THE TERMINALS THROUGH THE
14/18Z.

AIRMET SIERRA AND TANGO ARE CURRENTLY IN EFFECT FOR MTN OBSC OVER
MOLOKAI LANAI AND MAUI...AND TURB N THROUGH E OF KAUAI THROUGH MAUI.

&&

.MARINE...
A DIMINISHING NW SWELL CONTINUES TO DROP...AND MORNING SURF
OBSERVATIONS INDICATE SURF HAS DROPPED TO THE POINT THAT THE
ONGOING HIGH SURF ADVISORY CAN BE CANCELLED. SURF WILL REMAIN BELOW
ADVISORY LEVELS THROUGH SATURDAY...WITH ANOTHER ROUND OF HIGH SURF
EXPECTED ON SUNDAY AS A LARGE SWELL RISES RAPIDLY...AND THEN
DIMINISHES RAPIDLY ON MONDAY. THE RAPID RISE AND FALL OF THIS SWELL
IS DUE TO THE FACT THE SOURCE LOW WILL BE FAIRLY CLOSE TO THE
ISLANDS...WITH A WIDE RANGE OF WAVE PERIODS MAKING FOR A SLOPPY
SWELL.

AN APPROACHING FRONT WILL BRING INCREASING SW WINDS TODAY AND
TONIGHT...AND THE EXISTING SMALL CRAFT ADVISORY HAS BEEN EXTENDED IN
TIME AND EXPANDED IN AREA TO ACCOUNT FOR THE EXPECTED TRENDS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY TO 6 PM HST SATURDAY FOR PORTIONS OF KAUAI OAHU
MOLOKAI MAUI AND LANAI.

HIGH WIND WARNING UNTIL 6 AM HST SUNDAY FOR BIG ISLAND SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST THIS EVENING FOR KAUAI NORTHWEST
WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI
COUNTY WINDWARD WATERS-BIG ISLAND WINDWARD WATERS.

SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST SATURDAY
FOR BIG ISLAND SOUTHEAST WATERS.

&&

DISCUSSION/MARINE...BIRCHARD
AVIATION...JELSEMA

In the hours before

Local storm report, Feb 13, 2:37 PM HST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
237 PM HST FRI FEB 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     NON-TSTM WND DMG 2 NE PAHOA              19.52N 154.93W
02/13/2015                   HAWAII             HI   COUNTY OFFICIAL

            LARGE TREE DOWN WHICH BROKE POWER LINES-HPD HELCO ARE
            AWAITING TREE REMOVAL CONTRACTOR

0207 PM     NON-TSTM WND DMG 3 NE MOUNTAIN VIEW      19.55N 155.12W
02/13/2015                   HAWAII             HI   COUNTY OFFICIAL

            POWER LINES DOWN-ARCING WHICH CAUSED BRUSH FIRE-FIRE IS
            NOW UNDER CONTROL

0207 PM     NON-TSTM WND DMG 1 N MOUNTAIN VIEW       19.54N 155.15W
02/13/2015                   HAWAII             HI   COUNTY OFFICIAL

            HIGHWAY 11 BETWEEN MAUNA KEA MAUNA LOA ROAD LARGE TREE
            DOWN BLOCKINH HIGHWAY

0207 PM     NON-TSTM WND DMG SE MOUNTAIN VIEW        19.52N 155.15W
02/13/2015                   HAWAII             HI   COUNTY OFFICIAL

            LOWER PUNA AINA LOA DRIVE PUKALANI-TREES IN POWER LINES
            CAUSING ARCING

&&

JCHEVALI

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:00 AM HSTAreal Flood AdvisoryHFOKalawao5 hr
Feb 14, 3:44 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Feb 14, 8:04 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Feb 14, 10:55 AM HSTAreal Flood AdvisoryHFOHonolulu80 min
Feb 14, 12:33 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Feb 14, 1:51 PM HSTAreal Flood AdvisoryHFOKalawao3 hr

Nearby

Gale Warnings in Hawaii, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.